MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE EXTREME ANGLE ANTERIOR CERVICAL PLATE SYSTEM; RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 36MM

GLOBUS MEDICAL, INC. RESONATE EXTREME ANGLE ANTERIOR CERVICAL PLATE SYSTEM; RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 36MM
Model Number 1194.2036
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.Imaging provided showed a screw backing out past the blocking mechanism at the inferior level of a 2 level plate that was originally implanted on (b)(6) 2021.The back-out was originally discovered on imaging on (b)(6) 2021.During a routine follow-up.Additional information provided shares that the patient remains well and there is no plan for revision.The surgeon is confident that the screw was fully seated and covered by the locking mechanism.The patient is staying under close watch.An exact cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported that a resonate plate backed out post operatively.

Brand Name
RESONATE EXTREME ANGLE ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE, 2-LEVEL, 36MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key12799675
Report Number3004142400-2021-00208
Device Sequence Number5271056
Product Code KWQ
UDI-Device Identifier00193982154875
UDI-Public00193982154875
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D360198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1194.2036
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown